Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have mild mitral valve prolapse, rapid heart rate. Have distorted vision, exhausted. Given beta blocker. Suggest?

hello doctor,i m a male 17 years and a height of 5 6 and a weight of 55 kg.i was diagnosed with mild mitral valve prolapse and was given beta blocker for fast heart rate .from a few days now i have started to get new symptoms like chest pains,and digestive problems.i have taken 2 ecg s which showed no problem with the heart.the problem now is i sometimes get blurred or distorted vision ,which is only for a few seconds followed by rapid heart beats.after this episode i feel very tired and anxious.i want to know if the new symptoms which i m getting due to mvp or a more serious heart problem.
Asked On : Sat, 23 Feb 2013
Answers:  2 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

I can understand that you are worried about the recent onset of your multiple symptoms. Since you have had 2 ECGs which were normal, it is unlikely that these symptoms are due to a serious heart problem.

However, aince your symptoms appear to be quite distressing to you, I would advise you to have a proper evaluation for the same. So, please report your problems to your doctor so that further evaluation and management can be planned.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Tue, 26 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Psychiatrist Dr. Sushil Kumar Sompur's  Response
Jun 2013
Hi there ~

I am a psychiatrist and you need to consult a cardiologist. I hope this helps. Please also take a parent/guardian with you when you see a physician. I understand you need suggestions regarding treatment, hence taking a second opinion should not be a bad choice.

Take care and have a good day !
Answered: Tue, 26 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor